# SDR DALA2015021701384

- Difficulty date: February 13, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SKIN XOS 240.081 AT RT SLAT PANEL NR 2.  THIS REPAIR WAS ATTENDED IAW ERA 519116-14MA, REV ORIGINAL AND ETI-88-14-002.
